Alert archive / Nebraska / Red Flag Warnings in 2011

Red Flag Warning 16, NWS Cheyenne, WY

November 14, 2011

NWS Cheyenne, WY issued this red flag warning at Nov 14, 2011, 10:42 AM CST. It took effect at Nov 14, 2011, 12:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2011, 10:42 AM CST (16:42 UTC)
In effect from
Nov 14, 2011, 12:00 PM CST
Expired
Nov 14, 2011, 4:37 PM CST
In force
5 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

725 
WWUS85 KCYS 141642
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
942 AM MST MON NOV 14 2011

...RED FLAG WARNING FOR THE SOUTHERN NEBRASKA PANHANDLE FOR STRONG
WINDS AND LOW HUMIDITIES THROUGH 5 PM THIS EVENING...

.STRONG DOWNSLOPING WINDS OFF THE LARAMIE RANGE WILL CAUSE
AFTERNOON HUMIDITIES TO DROP INTO THE LOW TEENS THIS AFTERNOON
ACROSS THE SOUTHERN PANHANDLE. FUELS ARE REPORTED AS CONDUCIVE TO
LARGE FIRE GROWTH IN THE PANHANDLE. THE COMBINATION OF STRONG
SOWNSLOPING WINDS...LOW AFTERNOON HUMIDITIES AND DRIED FUELS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH FROM 11 AM THIS
MORNING THROUGH 5 PM THIS EVENING.

NEZ313-150000-
/O.NEW.KCYS.FW.W.0016.111114T1800Z-111115T0000Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
942 AM MST MON NOV 14 2011

...RED FLAG WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR
STRONG WESTERLY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 313
IN THE SOUTHERN NEBRASKA PANHANDLE.

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING FOR STRONG WESTERLY WINDS AND LOW HUMIDITIES...WHICH IS
IN EFFECT UNTIL 5 PM MST THIS AFTERNOON.

* AFFECTED AREA...

* WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...11 AM THROUGH 5 PM TODAY.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* TEMPERATURES...IN THE UPPER 40S.

* IMPACTS...WEATHER CONDITIONS EXPECTED TO BECOME FAVORABLE FOR
  RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
067 
WWUS85 KCYS 141654
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
954 AM MST MON NOV 14 2011

...RED FLAG WARNING FOR THE SOUTHERN NEBRASKA PANHANDLE FOR
STRONG WINDS AND LOW HUMIDITIES THROUGH 5 PM THIS EVENING...

.STRONG DOWNSLOPING WINDS OFF THE LARAMIE RANGE WILL CAUSE
AFTERNOON HUMIDITIES TO DROP INTO THE LOW TEENS THIS AFTERNOON
ACROSS THE SOUTHERN PANHANDLE. FUELS ARE REPORTED AS CONDUCIVE TO
LARGE FIRE GROWTH IN THE PANHANDLE. THE COMBINATION OF STRONG
SOWNSLOPING WINDS...LOW AFTERNOON HUMIDITIES AND DRIED FUELS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH FROM 11 AM THIS
MORNING THROUGH 5 PM THIS EVENING.

NEZ313-150000-
/O.CON.KCYS.FW.W.0016.111114T1800Z-111115T0000Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
954 AM MST MON NOV 14 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR STRONG WESTERLY WINDS AND LOW HUMIDITIES FOR FIRE
WEATHER ZONE 313 IN THE SOUTHERN NEBRASKA PANHANDLE.A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON.

* AFFECTED AREA...FIRE WEATHER ZONE 313 IN THE SOUTHERN NEBRASKA 
  PANHANDLE.

* WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...11 AM THROUGH 5 PM TODAY.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* TEMPERATURES...IN THE UPPER 40S.

* IMPACTS...WEATHER CONDITIONS EXPECTED TO BECOME FAVORABLE FOR 
  RAPID FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
375 
WWUS85 KCYS 141929
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1229 PM MST MON NOV 14 2011

...RED FLAG WARNING FOR THE NEBRASKA PANHANDLE FOR STRONG WINDS
AND LOW HUMIDITIES THROUGH 5 PM THIS EVENING...

.STRONG DOWNSLOPING WINDS OFF THE LARAMIE RANGE WILL CAUSE
AFTERNOON HUMIDITIES TO DROP INTO THE LOW TEENS THIS AFTERNOON
ACROSS THE NEBRASKA PANHANDLE. FUELS ARE REPORTED AS CONDUCIVE TO
LARGE FIRE GROWTH IN THE PANHANDLE. THE COMBINATION OF STRONG
SOWNSLOPING WINDS...LOW AFTERNOON HUMIDITIES AND DRIED FUELS WILL
CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH THROUGH 5 PM THIS
EVENING.

NEZ311-312-150000-
/O.EXA.KCYS.FW.W.0016.000000T0000Z-111115T0000Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
1229 PM MST MON NOV 14 2011

...RED FLAG WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR
STRONG WESTERLY WINDS AND LOW HUMIDITIES FOR THE NEBRASKA PANHANDLE...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT
UNTIL 5 PM MST THIS AFTERNOON.

* AFFECTED AREA...FIRE WEATHER ZONES 311...312 AND 313.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...THROUGH 5 PM THIS AFTERNOON.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* TEMPERATURES...IN THE UPPER 40S.

* IMPACTS...WEATHER CONDITIONS EXPECTED TO BECOME FAVORABLE FOR 
  RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NEZ313-150000-
/O.CON.KCYS.FW.W.0016.000000T0000Z-111115T0000Z/
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
1229 PM MST MON NOV 14 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR STRONG WEST WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* AFFECTED AREA...FIRE WEATHER ZONE 313 IN THE SOUTHERN NEBRASKA 
  PANHANDLE. 

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...11 AM THROUGH 5 PM TODAY.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* TEMPERATURES...AROUND 50.

* IMPACTS...WEATHER CONDITIONS EXPECTED TO BECOME FAVORABLE FOR 
  RAPID FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

CLAYCOMB
371 
WWUS85 KCYS 142237
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
337 PM MST MON NOV 14 2011

...RED FLAG WARNINGS CANCELLED FOR THE NEBRASKA PANHANDLE...

NEZ311>313-142345-
/O.CAN.KCYS.FW.W.0016.000000T0000Z-111115T0000Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
337 PM MST MON NOV 14 2011

...RED FLAG WARNING IS CANCELLED FOR LOW HUMIDITIES AND STRONG
WINDS FOR THE NEBRASKA PANHANDLE...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED
FLAG WARNING. 

LATE AFTERNOON HUMIDITIES HAVE SLOWLY STARTED TO REBOUND THIS
AFTERNOON AS MAXIMUM HEATING HAS ENDED. AFTERNOON HUMIDITIES AT
MOST LOCATIONS ARE ABOVE CRITICAL LEVELS AND SHOULD CONTINUE TO
RISE WITH COOLING TEMPERATURES. THEREFORE...THE RED FLAG WARNING
WILL BE CANCELLED EARLIER THAN FORECAST.

EXPECT STRONG WEST WINDS TO CONTINUE LATE THIS AFTERNOON AND
FINALLY BEGIN TO EASE AFTER SUNSET.

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Nov 14, 5:38 AM CST, 5 hours 4 minutes earlier.

Area forecast discussion, Nov 14, 5:38 AM CST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
438 AM MST MON NOV 14 2011

.AVIATION...12Z TAFS. WEST WINDS 20 TO 40 KNOTS GUSTING TO 60 KNOTS
THROUGH 00Z ACROSS SOUTHEAST WYOMING...15 TO 30 KNOTS GUSTING TO
35 KNOTS ACROSS WESTERN NEBRASKA. MOUNTAIN WAVE TURBULENCE.  WINDS
DECREASING AFTER 00Z. SCATTERED TO BROKEN CLOUDS AT OR ABOVE 12000
FEET AGL. RUBIN

&&

.PREV DISCUSSION... /ISSUED 358 AM MST MON NOV 14 2011/

SHORT TERM...TODAY THROUGH WEDNESDAY...
WATER VAPOR IMAGERY SHOWED A BROAD UPPER TROUGH ENCOMPASSING MUCH
OF THE CONUS. A SHORTWAVE TROUGH WAS MOVING EAST ACROSS WESTERN
COLORADO AND ANOTHER THROUGH THE DAKOTAS. THE REGIONAL SURFACE
ANALYSIS DEPICTED A COLD FRONT FROM A LOW NORTHEAST OF FARGO
SOUTHWESTWARD INTO WEST CENTRAL NEBRASKA. HIGH PRESSURE PREVAILED
OVER SOUTHERN WYOMING AND NORTHERN COLORADO. WESTERLY SURFACE
WINDS WERE GUSTING BETWEEN 35 AND 55 MPH OVER MUCH OF SOUTHEAST
WYOMING COURTESY OF A TIGHT PRESSURE GRADIENT AND 50-60 KT 700 MB
WINDS. TEMPERATURES AT 3 AM WERE IN THE 20S AND 30S.

THE 00Z SHORT RANGE NUMERICAL MODEL GUIDANCE OUTPUT REVEALED GOOD
RUN-TO-RUN CONSISTENCY. IT MAINTAINS THE BROAD UPPER TROUGH ACROSS
MUCH OF NORTH AMERICA DURING THE SHORT TERM...WITH THE NORTH TO SOUTH
AXIS OVER THE GREAT PLAINS. THIS PATTERN WILL PROVIDE A FAST NORTHWEST
FLOW ALOFT WITH SEVERAL EMBEDDED SHORTWAVES. ONE WAVE MOVES SOUTHEAST
FROM MONTANA INTO NORTHERN AND EASTERN WYOMING TONIGHT AND THE DAKOTAS
ON TUESDAY. MOISTURE WILL BE LIMITED... BUT DYNAMICS AND STEEP LAPSE
RATES WILL BE SUFFICIENT TO SQUEEZE OUT SOME LIGHT SNOW OR FLURRIES
TONIGHT FOR AREAS NORTH OF A LINE FROM DOUGLAS TO CHADRON. WILL SEE
A RETURN OF SCATTERED SNOW SHOWERS TO THE SNOWY AND SIERRA MOUNTAIN
RANGES TONIGHT AND LASTING INTO TUESDAY NIGHT DUE TO NORTHWEST FLOW...
WEAK INSTABILITY AND OROGRAPHICS. TODAY/S CONCERN WILL BE THE STRONG
WESTERLY WINDS AS 700 MB WINDS RANGE FROM 50 TO 60 KT ACROSS SOUTHEAST
WYOMING...RESULTING IN SURFACE WIND GUSTS OF 55 TO 70 MPH ALONG THE
INTERSTATE 80 AND 25 WIND CORRIDORS. THE HIGH WIND WARNING REMAINS
IN EFFECT UNTIL 6 PM MST FOR THESE AREAS. FURTHER EAST ACROSS THE
WESTERN NEBRASKA PANHANDLE...SUSTAINED WINDS TODAY WILL BE CLOSE
TO ADVISORY CRITERIA AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. THE
WINDS WILL SLOWLY START TO DIMINISH TONIGHT AS THE PRESSURE GRADIENT
BEGINS TO RELAX A BIT. GUSTS OF 45 TO 55 MPH ARE EXPECTED ACROSS
SOUTHEAST WYOMING TONIGHT. THE DECREASING WIND TREND WILL CONTINUE
TUESDAY THROUGH WEDNESDAY AS WINDS ALOFT WEAKEN AND PRESSURE GRADIENT
RELAXES FURTHER. HIGH TEMPERATURES TODAY WILL REMAIN 5 TO 10 DEGREES
ABOVE NORMAL WITH UPPER 40S AND 50S. THE NEXT COLD FRONT TO AFFECT
THE CWA WILL PUSHING SOUTH THROUGH MONTANA AND NORTH DAKOTA LATER
TODAY...CENTRAL WYOMING AND NORTHERN NEBRASKA TONIGHT...AND EASTERN
COLORADO AND CENTRAL KANSAS TUESDAY MORNING. HIGH TEMPERATURES ON
TUESDAY WILL BE 5 TO 10 DEGREES COOLER...ESPECIALLY ALONG AND EAST
OF THE LARAMIE RANGE IN THE POST-FRONTAL AIRMASS. ANOTHER SHORTWAVE
IS FORECAST TO MOVE SOUTHEAST ACROSS EASTERN WYOMING AND THE DAKOTAS
TUESDAY NIGHT WITH ISOLATED SNOW SHOWERS DEVELOPING FROM THE NORTHERN
LARAMIE RANGE EAST INTO THE NORTHERN NEBRASKA PANHANDLE. THE FLOW
ALOFT WEDNESDAY BECOMES LESS CYCLONIC WITH THE DEPARTURE OF THE
SHORTWAVE TROUGH TO THE EAST AND WEAK RIDGING UPSTREAM. A SURFACE
RIDGE BUILDS INTO THE REGION...PROMOTING DRY AND STABLE CONDITIONS.
HIGH TEMPERATURES WEDNESDAY WILL BE A FEW DEGREES COOLER THAN
TUESDAY FOLLOWING THE PASSAGE OF ANOTHER COLD FRONT.

LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY.
14/00Z NAM...GFS AND ECMWF SIMILAR WITH THEIR 500 MB SYNOPTIC
PATTERNS...THUS HIGH CONFIDENCE IN THEIR RESPECTIVE MODEL SOLUTIONS.

WEDNESDAY NIGHT/THURSDAY...FLOW ALOFT BACKS TO ZONAL...WEST TO EAST...
THUS INDUCING A DECENT WARMING TREND AS SURFACE LEE TROUGHING BECOMES
WELL ESTABLISHED FROM EASTERN MONTANA THROUGH EASTERN WYOMING TO
EASTERN COLORADO. DRY WITH LACK OF LOW AND MID LEVEL MOISTURE.
BREEZY TO WINDY WITH PROGGED UNIDIRECTIONAL SURFACE THROUGH 700 MB
GRADIENTS. MAXIMUM TEMPERATURES 40S WEST AND 50S EAST WITH 1000-500
MB THICKNESSES NEAR 5520 METERS.

FRIDAY...FLOW ALOFT BACKS EVEN FURTHER TO SOUTHWEST IN ADVANCE OF
APPROACHING TROUGH FROM THE GREAT BASIN STATES. GFS HINTS AT A
BACKDOOR COLD FRONT ENTERING OUR NORTHEAST COUNTIES FROM DOUGLAS TO
KIMBALL...THOUGH STILL TOO EARLY TO TELL WHERE THIS FRONTAL BOUNDARY
WILL END UP. ALTHOUGH THE BULK OF PRECIPITATION WILL FALL OVER
WESTERN WYOMING...WILL MESH WITH OUR RIVERTON NEIGHBORS TO THE WEST
AND INCLUDE SOME LOW CHANCE POPS WEST OF A DOUGLAS TO LARAMIE LINE
WITH DEEPENING LOW AND MID LEVEL MOISTURE LIFTED BY OROGRAPHICS AND
DYNAMICS.

SATURDAY...INITIAL SHORTWAVE TROUGH ALOFT MOVES ACROSS WYOMING
SPREADING SNOWFALL ACROSS OUR COUNTIES AND BRINGING IN A COLDER
AIRMASS IN THE WAKE OF THE SHORTWAVE TROUGHS ASSOCIATED COLD FRONT.

SUNDAY...UNSETTLED PATTERN CONTINUES WITH LOW AMPLITUDE TROUGHING
ACROSS MONTANA AND WYOMING AND MOIST WEST FLOW ALOFT ACROSS WYOMING
PRODUCING OROGRAPHIC SNOWS ACROSS OUR SIERRA MADRE AND SNOWY RANGES
WITH MOSTLY DRY WEATHER ELSEWHERE.

AVIATION...06Z TAF ISSUANCE...
WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 40 KNOTS THROUGH 15Z
MONDAY ALONG AND WEST OF THE LARAMIE RANGE. THE WINDS WILL THEN
INCREASE WITH GUSTS AS HIGH AS 50 KNOTS LIKELY BETWEEN 16Z MONDAY
AND 00Z TUESDAY. WINDS WILL NOT BE AS STRONG FURTHER EAST WITH
GUSTS UP TO 35 KNOTS BETWEEN 17Z AND 00Z TUESDAY. THE FAST NORTHWEST
WIND FLOW IN THE MID AND UPPER ATMOSPHERE OVER THE REGION WILL
CONTINUE TO BE FAVORABLE FOR MOUNTAIN WAVES IN THE LEE OF THE
SNOWY RANGE AND LARAMIE PEAK THROUGH MONDAY. VFR CONDITIONS CAN BE
EXPECTED THROUGH MONDAY OVER THE CWA. EXCEPTIONS WILL BE OVER
CARBON COUNTY WHERE PERIODS OF MVFR CEILINGS CAN BE EXPECTED AT
LEAST THROUGH MONDAY MORNING. THE SNOWY RANGE AND ESPECIALLY THE
SIERRA MADRE RANGE WILL ALSO BE OBSCURED THROUGH MONDAY.

FIRE WEATHER...
STRONG WINDS ALOFT AND A TIGHT PRESSURE GRADIENT WILL CONTINUE TO
GENERATE WINDY CONDITIONS TODAY. WINDS WILL GUST FROM 55 TO 70 MPH
ACROSS SOUTHEAST WYOMING...AND 30 TO 40 MPH FOR THE WESTERN NEBRASKA
PANHANDLE. THE WINDS WILL GRADUALLY DIMINISH TONIGHT AND TUESDAY
WITH THE RELAXING GRADIENT. MINIMUM RELATIVE HUMIDITIES TODAY WILL
RANGE BETWEEN 25 AND 35 PERCENT EAST OF THE LARAMIE RANGE...AND 30
TO 40 PERCENT TUESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 6 PM MONDAY FOR WYZ103-WYZ104-WYZ105-
     WYZ106-WYZ109-WYZ110-WYZ113-WYZ115-WYZ116-WYZ117-WYZ118.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...JAMSKI
LONG TERM/AVIATION...RUBIN
Hazardous weather outlook, Nov 14, 5:48 AM CST, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
448 AM MST MON NOV 14 2011

WYZ101>119-151200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
448 AM MST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A TIGHT PRESSURE GRADIENT COMBINED WITH STRONG WINDS IN THE UPPER
ATMOSPHERE WILL CONTINUE TO PRODUCE STRONG AND GUSTY WESTERLY WINDS
OF 50 TO 70 MPH ACROSS MUCH OF SOUTHEAST WYOMING TODAY. A HIGH WIND
WARNING IS IN EFFECT UNTIL 6 PM MST FOR THESE AREAS...INCLUDING THE
INTERSTATE 80 AND 25 WIND CORRIDORS. THE WINDS WILL BEGIN TO SLOWLY
DIMINISH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS WILL BE POSSIBLE THURSDAY AS A VIGOROUS LOW PRESSURE
SYSTEM MOVES ACROSS MONTANA. THE NEXT CHANCE FOR SIGNIFICANT
PRECIPITATION MAY BE THIS WEEKEND AS A PACIFIC STORM SYSTEM MOVES
THROUGH THE CENTRAL ROCKIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT...HOWEVER
REPORTS OF STRONG WINDS WILL BE APPRECIATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-151200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
448 AM MST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

A TIGHT PRESSURE GRADIENT COMBINED WITH STRONG WINDS IN THE UPPER
ATMOSPHERE WILL CONTINUE TO PRODUCE GUSTY WESTERLY WINDS OF 30 TO
40 MPH TODAY. THE WINDS WILL SLOWLY DIMINISH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE NEXT CHANCE FOR SIGNIFICANT PRECIPITATION MAY BE THIS WEEKEND
AS A PACIFIC STORM SYSTEM MOVES THROUGH THE CENTRAL ROCKIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

Nearby

Red Flag Warnings in Nebraska, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.